# SDR UIEA2021020800240

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,403 hours, 16,618 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 94046
- Condition: Inoperative
- Location: 1st Observer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST OBSERVER O2 MASK INOP( TRANSFERRED TO MDDR 141972 IAW MEL 25-11-02-01A, CAT A.  06FEB21 - LP1316197 ITEM 6 - ONT - REMOVED AND REPLACED O2 MASK IAW AMM 35-11-51. OPS CHECK GOOD, NO FURTHER DEFECTS, DMI 141972 CLOSED.  )
